# SDR WWQ2007F00000

- Difficulty date: August 7, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N823GA
- Make and model: Gulstm GIV
- Aircraft serial: 1005
- Aircraft time: 10,192 hours, 4,497 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2731 · Elevator Tab Control System
- Part: Drive Shaft
- Condition: Loose
- Location: Elevator Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON AUG 7, 2007 UPON LANDING, THE CREW CALLED MAINT AND REPORTED THAT UPON DESCENT FROM 41,000 FT, THEY GOT A FGC1 FAIL MESSAGE ALONG WITH A FWD TRIM LIMIT MESSAGE.  THEY WERE UNABLE TO TRIM THE AIRCRAFT ELEVATORS.  THEY COMPLIED WITH THE AC CHECKLIST TO RESET BOTH MESSAGES WITH NO SUCCESS.  THEY DISCONNECTED THE AUTOPILOT AND DECLARED AN EMERGENCY WITH ATC AND MANUALLY LANDED THE AC AT AIRPORT WITHOUT INCIDENT.  REQUESTED TECH SUPPORT, TECH FOUND THAT HARDWARE ATTACHING THE ELEVATOR TRIM DRIVE SHAFT PILLOW BLOCK HAD LOOSENED CAUSING THE DRIVE SHAFT TO SEPARATE FROM THE  OUTPUT SHAFT.  THE TECH RESECURED THE HARDWARE AND ATTACHED THE OUTPUT SHAFT TO THE DRIVE INPUT SHAFT.  THE TECHNICIAN THEN RIGGED THE ELEVATOR
